# SDR A6WA200230033

- Difficulty date: September 20, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N328MX
- Make and model: Dorner DO328100
- Aircraft serial: 3071
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE FLOOR CHANNEL CRACKED .25 INCH AT CENTER SCREW LOCATION ON FRAME 18.  MAINTENANCE REMOVED DAMAGED AREA FABRICATED REPAIR PARTS AND INSTALLED REF DO328 SRM 53-00-50 AT FRAME 18.  (M)
